Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continuity properties of sample functions of Markov processes


Author: J. R. Kinney
Journal: Trans. Amer. Math. Soc. 74 (1953), 280-302
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0053428-1
MathSciNet review: 0053428
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, ed. Actualités Scientifiques et Industrielles, no. 738, p. 7, Paris, Hermann.
  • [1] W. Doeblin Bull. Sci. Math. vol. 62 (1938) pp. 21-32.
  • [2] -Skandinavisk Aktuarietidskrift, 1939, pp. 211-222.
  • [3] -C. R. Acad. Sci. Paris, no. 207, p. 705.
  • [1] J. L. Doob Forthcoming book.
  • [2] -Trans. Amer. Math. Soc. vol. 42 (1937) pp. 107-140. MR 1501916
  • [3] -Ibid. vol. 44 (1938) pp. 87-150.
  • [4] -Ibid. vol. 52 (1942) pp. 37-64. MR 0006633 (4:17c)
  • [5] -Ibid. vol. 58 (1945) pp. 455-473. MR 0013857 (7:210b)
  • [6] -Ibid. vol. 63 (1948) pp. 393-421. MR 0025097 (9:598c)
  • [1] W. Feller Math. Ann. vol. 113 (1936) pp. 113-160.
  • [2] -Trans. Amer. Math. Soc. vol. 48 (1940) pp. 488-515. MR 0002697 (2:101b)
  • [1] R. Fortet J. Math. Pures Appl. vol. 22 (1943) pp. 177-243. MR 0012392 (7:19h)
  • [1] K. Ito Memoirs of the American Mathematical Society, no. 4, 1951. MR 0040618 (12:724a)
  • [1] A. Kolmogoroff Math. Ann. vol. 104 (1931) pp. 415-458. MR 1512678
  • [1] P. Lévy Processus Stochastiques et Mouvement Brownien, Paris, Gauthier-Villars, 1948.
  • [2] -Pisa Annali (2) vol. 3 (1934) pp. 337-366.
  • [1] J. Ville Notion de collectif, Paris, Gauthier-Villars, 1939.
  • [1] N. Wiener Fourier transforms in the complex domain, R. E. A. C. Paley and N. Wiener, Amer. Math. Soc. Colloquium Publications, vol. 19.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0053428-1
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society